# SDR DALA2020110303573

- Difficulty date: November 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,431 hours, 7,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOOR L2 LUG FITTING UPPER POSITION IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED DOOR L2 LUG FITTING UPPER POSITION IN PASSENGER CABIN, AS PER AMM 52-12.
